|hiv meds and acne
Feb 25, 2009
dear doctor, i've been hiv pos since 2002 and hcv pos since 2004. in april 2008 i started hiv treatment with prezista truvada and norvir, and i must say i've never had big problems. over the last two months, though, i'm having trouble with acne on my face (forehead and around my eyes), like when i was a teenager (i'm 35 now). do you think there's a possibile correlation between meds and acne? thank you very much.
Response from Dr. Henry
Yes some patients experience experience a flare up of a variety of skin conditions including acne when starting effective HIV medications. I am not sure of the mechanism but may be partly related to immune reconstitution. Many standard acne treatments provide some efficacy-I often refer to a dermatologist for assistance in more severe cases. KH
Avandia for fat loss?
- Does HIV Cause Vaginal Discharge?
- Pain In Penis Sign Of HIV Infection
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- White Bumps On Penis After Masturbation Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.